# SDR REXA2013012300178

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 27,658 hours, 24,998 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4259 (DTW TO PWM) RECEIVED FLAPS FAIL MESSAGE DURING FLIGHT WITH THE FLAPS EXTENDED AT ZERO DEGREE, AIRSPEED 195 KTS, OAT -19*C, NO SKEW DETECTION LIGHTS.  CREW DECLARED EMERGENCY LANDING.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAOH (H)(6)(I) AMOC DATED DECEMBER 07-2012 AND PA AD 27-052J FECU CODES SHOWED BAD RT BPSU.  REMOVED AND REPLACED RT BPSU IAW AMM 27-51-10.  OPS CHECKS GOOD.
